# SDR SWAA2017091916449

- Difficulty date: September 17, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 41,604 hours, 20,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT SIDEWALL LIGHT BULB INOP.  R&R BULB PER MM.
